MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO M-1 COT - BASE HIGH LOAD 28; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO M-1 COT - BASE HIGH LOAD 28; STRETCHER, WHEELED
Catalog Number 6100003000
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced difficult to load/unload the cot in the ambulance.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The 2 devices that were pending evaluation were evaluated in the field and the issue was confirmed.The devices were repaired on site and returned to service.

Brand Name
M-1 COT - BASE HIGH LOAD 28
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17377924
Report Number0001831750-2023-00919
Device Sequence Number20459616
Product Code FPO
UDI-Device Identifier07613327261530
UDI-Public07613327261530
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6100003000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2023
Supplement Date Received by Manufacturer07/01/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown